Le Matematiche (Dec 2007)

Completeness theorems: Fichera's fundamental results and some new contributions

  • Alberto Cialdea

Journal volume & issue
Vol. 62, no. 2
pp. 147 – 162

Abstract

Read online

After recalling Fichera’s fundamental results in the study of the problem of the completeness of particular solutions of a partial differential equation, we give some new completeness theorem. They concern the Dirichlet problem for a general elliptic operator of higher order with real constant coefficients in any number of variables.

Keywords